Record number :
1541768
Title of article :
Testing independence in bivariate distributions of claim frequencies and severities
Author/Authors :
Carriere، نويسنده , , Jacques F.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
9
From page :
81
To page :
89
Abstract :
This article investigates bivariate distributions of claim frequency and severity and it shows how to test hypothesis about the independence of claim frequency and the independence of claim severity. The distributions of the test statistics are approximated by the bootstrap method. We find very strong evidence of frequency independence and weak evidence of severity independence for a particular data set of real insurance claims.
Keywords :
Claim frequency and severity , Independence , Tests of hypothesis , Bootstrapping
Journal title :
Insurance Mathematics and Economics
Serial Year :
1997
Link To Document :
بازگشت